×

zbMATH — the first resource for mathematics

Strongly regular graphs with smallest eigenvalue -m. (English) Zbl 0407.05043

MSC:
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
05B05 Combinatorial aspects of block designs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. C. Bose, Strongly regular graphs, partial geometries and partially balanced designs. Pac. J. Math.13, 389-419 (1963). · Zbl 0118.33903
[2] R. H. Bruck, Finite nets II. Uniqueness and Imbedding. Pac. J. Math.13, 421-457 (1963). · Zbl 0124.00903
[3] L. C. Chang, Association schemes of partially balanced block designs with parametersv = 28,n 1 = 12,n 2 = 15, andp 11 2 = 4. Sci. Record4, 12-18 (1960). · Zbl 0093.32101
[4] S. Chowla, P. Erd?s, andE. G. Straus, On the maximal number of pairwise orthogonal Latin squares of a given order. Canad. J. Math.12, 204-208 (1960). · Zbl 0093.32001 · doi:10.4153/CJM-1960-017-2
[5] H. Hanani, Balanced incomplete block designs and related designs. Discr. Math.11, 255-369 (1975). · Zbl 0361.62067 · doi:10.1016/0012-365X(75)90040-0
[6] D. G.Higman, Partial geometries, generalized quadrangles and strongly regular graphs.In: Atti Convegno di Geometria e sue Applicazioni, Perugia 1971, 263-293. · Zbl 0328.50004
[7] A. J.Hoffman, Eigenvalues of graphs. In: Studies in graph theory, part II. Math. Assoc. Amer., 225-245 (1975).
[8] X. Hubaut, Strongly regular graphs. Discr. Math.13, 357-381 (1975). · Zbl 0311.05122 · doi:10.1016/0012-365X(75)90057-6
[9] A.Neumaier, Strongly regular multigraphs, l 1/2-designs, and quasi-residual designs. submitted to Geometriae dedicata. · Zbl 0523.05012
[10] D. K.Ray-Chaudhuri, Geometric incidence structures. In: Proc. 6th British Combin. Conf., 87-116 (1977). · Zbl 0414.05011
[11] J. J. Seidel, Strongly regular graphs with (?1, 1, 0) adjacency matrix having eigenvalue 3. Lin. Algebra Appl.1, 281-298 (1968). · Zbl 0159.25403 · doi:10.1016/0024-3795(68)90008-6
[12] J. J.Seidel, Strongly regular graphs, an introduction Proc. 7th British Combin. Conf. (1979), to appear. · Zbl 0431.05018
[13] S. S. Shrikhande, The uniqueness of theL 2 association scheme. Ann. Math. Statist30, 781-798 (1959). · Zbl 0086.34802 · doi:10.1214/aoms/1177706207
[14] C. C.Sims, On graphs with rank 3 automorphism groups. Unpublished.
[15] R. M. Wilson, An existence theory for pairwise balanced designs III. J. Combin. Theory A18, 71-79 (1975). · Zbl 0295.05002 · doi:10.1016/0097-3165(75)90067-9
[16] A.Brouwer, personal communication.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.